# SDR AALA202010259012

- Difficulty date: October 24, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N977NN
- Make and model: Boeing 737823
- Aircraft serial: 31225
- Aircraft time: 15,912 hours, 6,515 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Nr 1
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  AFTER COMPLETION OF SHUTDOWN CHECKLIST, NOTICED HORIZONTAL CRACK IN FIRST OFFICER NUMBER 1 WINDOW, APPEARED TO BE ON OUTSIDE.  REMOVED AND REPLACED WINDOW, REF AMM 56-11-11 AND MCM CARD 56-94-03.
